Tohoku Mathematical Journal

On functions regular in a half-plane

Gen-ichirô Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 37-44.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244917

Digital Object Identifier
doi:10.2748/tmj/1178244917

Mathematical Reviews number (MathSciNet)
MR0102604

Zentralblatt MATH identifier
0079.29404

Subjects
Primary: 30.00

Citation

Sunouchi, Gen-ichirô. On functions regular in a half-plane. Tohoku Math. J. (2) 9 (1957), no. 1, 37--44. doi:10.2748/tmj/1178244917. https://projecteuclid.org/euclid.tmj/1178244917


Export citation

References

  • [1] R. P. BOAS, JR. AND S. BOCHNER, On a theorem of M. Riesz for Fourier series, Journ. London Math. Soc, 14(1939), 62-72.
  • [2] E. HILLE AND J. D. TAMARKIN, On the absolute integrability of Fourier transform, Fund. Math, 25(1935), 329-352.
  • [3] T. KAWATA, Onanalytic functions regular in the half-plane (1), Japanese Jonrn Math., 13(1936), 421-430.
  • [4] R. E. A. C. PALEY, N. WIENER AND A. ZYGMUND, Notes on random functions, Math. Zeitschr., 37(1933), 647-668.
  • [5] G. SUNOUCHI, Theorems on power series of the class HP, Thoku Math. Journ., 8(1950), 125-146.
  • [6] D. WATERMAN, O functions analytic in a half-plane, Trans. Amer. Math. Soc, 81(1956), 167-194.